Return to the Menopause Forum | Post a Follow-Up

 o
Remefemin

Posted by
Lou
(ljogg@mindspring.com) on
Mon, Nov 12, 01 at 6:51

Good Morning Ladies
I was just wondering if anyone out there was taking Remefemin and Fosamax or Evista? I would really appreciate any experiences you may have had. Thanks Lou


Follow-Up Postings:

 o
RE: Remefemin

Hi Lou,
When I started in this 'stage' of my life, my doc first recommended remefemin. I took it for a short while consistently but found no relief. To be fair, I then began taking it inconsistently because I think I needed more help that remefemin could provide. I just didn't see or feel a difference. I am now on very low dosage of HRT and am trying to find a natural alternative to this. I am now feeling much better and function almost normally.
I spoke to an acquaintance of mine recently. She takes Evista and thinks it is effective. She goes off it once per month for about 7 days and says she notices the difference immediately. I have not considered evista since it contains soy.
Please let us know when you find a natural alternative which is effective. In the meantime, I am reading books on the subject.


 o
RE: Remefemin

Thanks, June
I was on a low dose of HRT, taking FemHRT every other day
but after being on HRT for 5 1/2 years my doctor and I decided that I should get off of it. I have been on Remefemin for about one week and so far so good, and except
that at times I feel a little jittery, I am doing well.
I do have to take something for my bones now because I have some bone loss and once you stop HRT; the loss of bone can escalate...so I am going to try Fosamax for a while. We both decided against Evista because of the risk of blood clots. There does not seem to be any natural form of HRT that is safe.
Even if estrogen/progesterone are from natural sources they can still cause problems with your thyroid and can also
create a risk for cancer. Maybe someday, they will find something that will be good for all of us. Take care. Lou


 o
RE: Remefemin

Evista does not "contain soy." It is a selective estrogen receptor modulator or SERM. It is approved to "prevent" and "treat" osteoporosis in fully menopausal women. It has been linked to ovarian tumors both benign and malignant in rodents and in at least one in vitro study. It also causes hot flashes, and vaginal dryness, and increases risk of blot clots.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here